# SDR DXTA200601828

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,371 hours, 8,350 cycles
- Engine: Pwa JT15D5
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 3005511
- Condition: Shorted
- Location: Tailcone
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM TAIL NAV LIGHT AREA. SMOKE SMELLED ELECTRICAL. REMOVED POWER FROM AIRCRAFT SMOKE STOPPED. PLATE UNDER THE LIGHT WAS HOT TO THE TOUCH.  REPLACED TAIL NAV LIGHT LENS AND GASKET IAW MM 33-41-01.  GROUND CHECKED NORMAL.
